# SDR C2XA03IA028

- Difficulty date: March 16, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Part time: 7,752 hours, 7,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2825 - DURING CLIMB THE CREW NOTICED A LANDING GEAR AIR/GROUND FAIL MESSAGE. THE AIRCRAFT RETURNED AND LANDED AT IAH WITHOUT FURTHER INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT. THE AIRCRAFT WAS RETURNED TO SERVICE AND THE DISCREPANCY REOCCURED ON FLIGHT 2810. MAINTENANCE INSPECTED AND FOUND THE NOSE LANDING GEAR STRUT TO REQUIRE SERVICING. THE NOSE LANDING GEAR STRUT WAS SERVICED, THE AIRCRAFT SUCESSFULLY TEST FLOWN, AND THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
